Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Had embryo transfer. On vaginal Endometrin and Estrace. How are my chances of being pregnant?

Today is my 9th day after my 5day Embryo transfer . I don t have much symptoms. I just have been feeling thirsty a lot and that s about it. I had lower back bain yesterday. Other than that no symptoms. I am on vaginal Endometrin and Estrace twice a day. How are my chances of being pregnant? I am going for my Blood Test in 4 days but the wait is killing me.
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  408
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Mar 2013
Thanks for your query.
Frankly speaking, it is extremely unwise and unreliable to calculate your ' chances ' of pregnancy based on vague symptoms like thirst and back pain.
It is not ALWAYS necessary to have early pregnancy symptoms, and in your case, real early.
So please stop worrying about it.
A blood test would be the only CONCLUSIVE way of knowing if you are pregnant or not.
All the best.
Answered: Fri, 20 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor